# SDR 2006FA0000781

- Difficulty date: August 3, 2006
- Submitted: August 3, 2006
- Operation: General aviation
- Aircraft: N36799
- Make and model: Beech C90
- Aircraft serial: LJ1799
- Aircraft time: 200 hours
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bracket
- Part number: 905000377
- Condition: Unsecure
- Location: Rudder
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INITIAL 200 HOUR PHASE 1 INSPECTION ON THIS AIRCRAFT, THE MOUNT BRACKETS THAT SECURE THE RUDDER SERVO BRIDLE CABLES AND PULLEYS WERE FOUND TO BE UNSECURED AT THE AFT ATTACH POINTS (FS 364.00) BOTH LT AND RDT BRACKETS WERE NOT ATTACHED. THE ASSOCIATED FUSELAGE (2 EACH BOLTS IAW SIDE WAS LOCATED IN THE AFT FUSELAGE COMPARTMENT. REVIEWED OF THE AIRFRAME LOGBOOKS DETERMINE NO DOCUMENTED WORK HAD BEEN PERFORMED IN THE AREA OR ON THE AFFECTED COMPONENTS. RAYTHEON FIELD TECHNICAL SUPPORT IS CONDUCTING AN INVESTIGATION.
